# SDR DL72K950908

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854141
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, FOUND WORN AREAS ON AFT LANDING EDGE BETWEEN 6 AND 9 O'CLOCK POSITION ON NOSE COWL.  REPAIRED AS PER 727 SRM 54-10-3.
